Alert archive / Florida / Small Craft Advisories in 2020

Small Craft Advisory 64, NWS Melbourne, FL

December 29, 2020

NWS Melbourne, FL issued this small craft advisory at Dec 29, 2020, 4:20 AM EST. It took effect at Dec 29, 2020, 4:00 PM EST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Dec 29, 2020, 4:20 AM EST (09:20 UTC)
In effect from
Dec 29, 2020, 4:00 PM EST
Expired
Jan 1, 2021, 4:00 PM EST
In force
3 days
Issued by
NWS Melbourne, FL

The text

As transmitted.

540 
WHUS72 KMLB 290920
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
420 AM EST Tue Dec 29 2020

AMZ572-575-010900-
/O.NEW.KMLB.SC.Y.0064.201230T0000Z-210101T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
420 AM EST Tue Dec 29 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 PM
EST FRIDAY...

* WHAT...Northeast to east winds 15 to 20 kt this evening then 20
  to 25 knots late tonight with gusts up to 30 kt. Veering 
  southerly through late week. Seas reaching 7 feet tonight, then 
  peaking up to 9 feet.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 
  nm and Sebastian Inlet to Jupiter Inlet 20-60 nm.

* WHEN...From 7 PM this evening to 4 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ555-010900-
/O.NEW.KMLB.SC.Y.0064.201230T0300Z-210101T0900Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
420 AM EST Tue Dec 29 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
EST FRIDAY...

* WHAT...Northeast to east winds 15 to 20 kt late this evening
  then 20 to 25 knots late tonight with gusts up to 30 kt. 
  Veering southerly through late week. Seas reaching 7 feet 
  tonight, then peaking up to 8 feet.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...From 10 PM this evening to 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ552-010900-
/O.NEW.KMLB.SC.Y.0064.201230T0900Z-210101T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
420 AM EST Tue Dec 29 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM EST
FRIDAY...

* WHAT...East winds 15 to 20 kt tonight with gusts up to around 30
  kt. Veering southerly through late week. Seas reaching 7 feet
  tonight, then peaking up to 8 feet.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...From 4 AM Wednesday to 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ570-010900-
/O.NEW.KMLB.SC.Y.0064.201230T0900Z-210101T2100Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
420 AM EST Tue Dec 29 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 4 PM EST
FRIDAY...

* WHAT...East winds 15 to 20 kt tonight with gusts up to around 30
  kt. Veering southerly through late week. Seas reaching 7 feet
  tonight, then peaking up to 9 feet.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...From 4 AM Wednesday to 4 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
6 follow-up statements
087 
WHUS72 KMLB 291910
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
210 PM EST Tue Dec 29 2020

AMZ572-575-302100-
/O.EXT.KMLB.SC.Y.0064.201229T2100Z-210101T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
210 PM EST Tue Dec 29 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST FRIDAY...

* WHAT...Northeast to east winds 15 to 20 kt this evening then 20
  knots late tonight with higher gusts. Veering more southerly
  through late week. Seas 6 to 7 feet tonight, then peaking up to
  8 feet.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 
  nm and Sebastian Inlet to Jupiter Inlet 20-60 nm.

* WHEN...Until 4 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ555-302100-
/O.EXT.KMLB.SC.Y.0064.201229T2100Z-210101T0900Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
210 PM EST Tue Dec 29 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...Northeast to east winds 15 to 20 kt late this evening
  then 20 knots late tonight. Veering southerly through late week.
  Seas reaching 6 to 7 feet tonight through Wednesday.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...Until 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ552-302100-
/O.CON.KMLB.SC.Y.0064.201230T0900Z-210101T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
210 PM EST Tue Dec 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO
4 AM EST FRIDAY...

* WHAT...East winds 15 to 20 kt tonight. Veering southerly through
  late week. Seas reaching 6 t0 7 feet early Wednesday.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...From 4 AM Wednesday to 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ570-302100-
/O.CON.KMLB.SC.Y.0064.201230T0900Z-210101T2100Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
210 PM EST Tue Dec 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO
4 PM EST FRIDAY...

* WHAT...East winds 15 to 20 kt tonight with higher gusts. Veering
  southerly through late week. Seas reaching 6 to 7 feet late tonight
  through Wednesday.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...From 4 AM Wednesday to 4 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
744 
WHUS72 KMLB 300828
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
328 AM EST Wed Dec 30 2020

AMZ552-010900-
/O.CON.KMLB.SC.Y.0064.201230T0900Z-210101T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
328 AM EST Wed Dec 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...East to southeast winds 15 to 20 knots. Veering more
  southerly through late week. Seas 5 to 7 feet.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

* WHEN...From 4 AM Wednesday to 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ572-575-012100-
/O.CON.KMLB.SC.Y.0064.000000T0000Z-210101T2100Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
328 AM EST Wed Dec 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WHAT...East to southeast winds around 20 knots, with higher 
  gusts. Veering more southerly through late week. Seas 6 to 7 
  feet, peaking up to 8 feet.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 
  nm and Sebastian Inlet to Jupiter Inlet 20-60 nm.

* WHEN...Until 4 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ555-010900-
/O.CON.KMLB.SC.Y.0064.000000T0000Z-210101T0900Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
328 AM EST Wed Dec 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...East to southeast winds around 20 knots, with higher
  gusts. Veering southerly through late week. Seas 6 to 7 feet.

* WHERE...Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...Until 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ570-012100-
/O.CON.KMLB.SC.Y.0064.201230T0900Z-210101T2100Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
328 AM EST Wed Dec 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WHAT...East to southeast winds 15 to 20 knots. Veering more
  southerly through late week. Seas 6 to 7 feet.

* WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm.

* WHEN...From 4 AM Wednesday to 4 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
761 
WHUS72 KMLB 310238
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
938 PM EST Wed Dec 30 2020

AMZ552-555-310930-
/O.CON.KMLB.SC.Y.0064.000000T0000Z-210101T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
938 PM EST Wed Dec 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...Southeast winds 15 to 20 knots. Veering more southerly 
  through late week. Seas 5 to 7 feet.

* WHERE...Volusia-Brevard County Line to Jupiter Inlet 0-20 nm.

* WHEN...Until 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ570-572-575-310930-
/O.CON.KMLB.SC.Y.0064.000000T0000Z-210101T2100Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
938 PM EST Wed Dec 30 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WHAT...Southeast winds around 20 knots, with higher gusts.
  Veering more southerly through late week. Seas 6 to 7 feet,
  peaking up to 8 feet tonight.

* WHERE...Flagler Beach to Jupiter Inlet 20-60 nm.

* WHEN...Until 4 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

KN
769 
WHUS72 KMLB 310758
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
258 AM EST Thu Dec 31 2020

AMZ552-555-010900-
/O.CON.KMLB.SC.Y.0064.000000T0000Z-210101T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
258 AM EST Thu Dec 31 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...Southeast winds 15 to 20 knots and gusty. Seas 5 to 7 
  feet.

* WHERE...Volusia-Brevard County Line to Sebastian Inlet 0-20 nm 
  and Sebastian Inlet to Jupiter Inlet 0-20 nm.

* WHEN...Until 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ570-572-575-010900-
/O.CON.KMLB.SC.Y.0064.000000T0000Z-210101T2100Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
258 AM EST Thu Dec 31 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WHAT...Southeast winds near 20 knots and gusty. Seas 6 to 8 
  feet.

* WHERE...Flagler Beach to Jupiter Inlet 20-60 nm.

* WHEN...Until 4 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
628 
WHUS72 KMLB 312035
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
335 PM EST Thu Dec 31 2020

AMZ552-555-010900-
/O.CON.KMLB.SC.Y.0064.000000T0000Z-210101T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
335 PM EST Thu Dec 31 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...Southeast winds 15 to 20 knots and gusty. Seas 5 to 7 
  feet.

* WHERE...Volusia-Brevard County Line to Jupiter Inlet 0-20 nm.

* WHEN...Until 4 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

AMZ570-572-575-010900-
/O.CON.KMLB.SC.Y.0064.000000T0000Z-210101T2100Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
335 PM EST Thu Dec 31 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WHAT...Southeast winds near 20 knots and gusty. Seas 6 to 8 
  feet.

* WHERE...Flagler Beach to Jupiter Inlet 20-60 nm.

* WHEN...Until 4 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$
123 
WHUS72 KMLB 010902
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
402 AM EST Fri Jan 1 2021

AMZ552-555-011015-
/O.EXP.KMLB.SC.Y.0064.000000T0000Z-210101T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
402 AM EST Fri Jan 1 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

However, continue to expect south-southeast winds of near 15 knots
with higher gusts and seas building to 4 to 6 feet. Small craft
operators will still need to exercise caution.

$$

AMZ570-572-575-012100-
/O.CON.KMLB.SC.Y.0064.000000T0000Z-210101T2100Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
402 AM EST Fri Jan 1 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...Southeast to south winds 15 to 20 knots with gusts up to
  25 knots and seas 5 to 7 feet.

* WHERE...Flagler Beach to Jupiter Inlet 20-60 nm.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Wind and wave conditions will be hazardous for small craft.
Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 29, 4:20 AM EST, 0 minutes earlier.

Area forecast discussion, Dec 29, 4:20 AM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
420 AM EST Tue Dec 29 2020

.DISCUSSION...

...Temperatures Warming to Well Above Normal This Week...

...Hazardous Boating Conditions

Today-Tonight...Reinforcing high pressure settling in over the
eastern US today, as mid/upper level high pressure builds eastward
from the GOMEX. With a stout subsidence inversion persisting over
the local area above 5,000', have not included any mentionable PoPs
in the forecast for land areas through tonight. However, scattered
marine clouds will continue to stream onshore. Onshore flow
continuing today, with northeast winds up to around 10mph. Winds up
to around 15mph possible tonight along the immediate Treasure Coast,
as the pressure gradient tightens and offshore winds increase.

Temperatures remaining similar to yesterday, with afternoon highs in
the low to mid 70s. Continuing a warming trend overnight though, as
lows fall only into the low 60s along the coast and mid to upper 50s
across the interior.

If heading to the beach today, be mindful that strong surf and a
moderate risk of rip currents is expected. A beach hazards statement
is in effect. If you decide to enter the water, always swim near a
lifeguard and never swim alone.

Wednesday-Friday...A strong mid level ridge over Florida/Bahamas
will remain in place through the end of the work week. Attendant
strong east coast surface high will drift slowly eastward into the
western Atlantic Wed-Thu, then shift southward on Fri. This will
maintain moderately strong low that will gradually veer from ESE
Wed morning to south by late Fri-Fri night. The forecast remains dry
through Thu night, and given the slightly slower frontal approach,
have further confined POPs to a slight chance for late afternoon
/evening showers over Lake/Volusia/Seminole Counties, and this looks
marginal at best given the position of the front and it's attendant
moisture field.

Temps remain well above normal through the period with maxes in the
M-U70s Wed and near 80/L80s Thu-Fri. Mins L-M60s (U60s along the
coast) Wed night and M-U60s areawide Thu-Fri nights.

Saturday-Tuesday...The strong ridge overhead is forecast to finally
flatten this weekend as a pos-tilt mid level trough lifts NE from
TX/OK through the OH Valley and NE CONUS. A second, weaker short
wave trough is forecast to move across the SE CONUS/FL Mon or Tue.

At the surface, the front is forecast to eventually drop SE across
the central peninsula, with its possible arrival between sunset Sat
an sunrise Sun, passing south of the CWA 12 hours after its arrival
time. Rain chances increase to 40 percent north/20 far SE  Sat-Sat
night, then 20 NW/30 SE on Sun. Given the timing differences between
the op models, further adjustments or tweaks are quite likely. Drier
and cooler wx starting either Sat night or early Sun and continuing
Tue. Max temps remain quite warm Sat (L80s), dropping back to the
U50s-L60s Sat night, then near to slightly below normal Sun onward.

 &&

.AVIATION...
Some terminals showing brief VIS reductions from MIFG early this
morning and TEMPOs will be monitored for updates. However, this
should only last through sunrise and VFR conditions prevailing
through the TAF period otherwise. Onshore flow persisting today,
with ENE/E winds up to around 10kts, except for KMLB/KTIX southward,
which will reach to around 12kts with gusts up to 20kts. Winds will
ease overnight, except for at the aforementioned coastal terminals,
which will see winds remain elevated overnight.

&&

.MARINE...
Current-Tonight...Hazardous boating conditions developing this
evening through tonight for much of the local Atlantic waters, as
high pressure builds into the eastern US and the pressure gradient
tightens. Small Craft Advisories have been issued for all zones but
the nearshore Volusia waters beginning this evening and spreading
overnight. ENE/E winds today 10-15kts, increasing to 15-20kts in the
afternoon. Seas 4-6ft. Small craft should exercise caution this
afternoon.

Then, the pressure gradient will further tighten tonight, increasing
easterly winds up to 20-25kts south of Sebastian Inlet. Seas
increasing to up to 7ft. A slight chance of showers will develop by
daybreak.

Wednesday-Saturday...Hazardous boating conditions continue well into
the week, as winds remain in the 17-22kt range with seas building as
high as 8-9ft. Slow decrease in winds/seas Fri-Sat as speeds slowly
decrease and winds shift to S-SSW. SCA will continue for all legs
except nearshore Volusia Wed morning-Thu night, then for the
offshore legs Fri. Seas should drop below 7FT Sat if not sometime
Fri night.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  72  60  74  64 /  10  10  10  10
MCO  74  59  77  63 /   0  10  10  10
MLB  74  63  76  67 /  10  10  10  10
VRB  74  64  77  67 /  10  10  10  10
LEE  73  57  76  62 /  10  10  10  10
SFB  74  58  76  63 /  10  10  10  10
ORL  74  59  77  65 /  10  10  10  10
FPR  74  64  76  67 /  10  10  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory from 4 AM Wednesday to 4 AM EST Friday for
     Volusia-Brevard County Line to Sebastian Inlet 0-20 nm.

     Small Craft Advisory from 7 PM this evening to 4 PM EST Friday
     for Sebastian Inlet to Jupiter Inlet 20-60 nm-Volusia-
     Brevard County Line to Sebastian Inlet 20-60 nm.

     Small Craft Advisory from 10 PM this evening to 4 AM EST Friday
     for Sebastian Inlet to Jupiter Inlet 0-20 nm.

     Small Craft Advisory from 4 AM Wednesday to 4 PM EST Friday for
     Flagler Beach to Volusia-Brevard County Line 20-60 nm.

&&

SHORT TERM/AVIATION...Leahy
LONG TERM...Cristaldi
Hazardous weather outlook, Dec 28, 6:11 PM EST, 10 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
611 PM EST Mon Dec 28 2020

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-291000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
611 PM EST Mon Dec 28 2020

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

No hazardous weather is expected tonight.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A moderate risk of life-threatening rip currents will continue
into this week. Hazardous boating conditions developing again by
mid week ahead of an approaching cold front and last through the
end of the week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed tonight.

Negron

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 3:08 AM ESTBeach Hazards StatementMLBVolusia16 hr

Nearby

Small Craft Advisories in Florida, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.